arrow
Volume 2, Number 3
Previous Issue Next Issue

Ji-Guang Sun

J. Comp. Math., 2 (1984), pp. 189-200.

Preview Full PDF 1779 22217 Abstract

Zhong-Hua Yang

J. Comp. Math., 2 (1984), pp. 201-209.

Preview Full PDF 1732 21601 Abstract

Ming-Sheng Du & Chao-Fen Liu

J. Comp. Math., 2 (1984), pp. 210-222.

Preview Full PDF 1861 21844 Abstract

Hou-De Han

J. Comp. Math., 2 (1984), pp. 223-233.

Preview Full PDF 1763 22272 Abstract

Song-Gui Wang

J. Comp. Math., 2 (1984), pp. 234-238.

Preview Full PDF 1758 21847 Abstract

Cheng-Shu Wang

J. Comp. Math., 2 (1984), pp. 239-246.

Preview Full PDF 1789 21791 Abstract

Xiong-Hua Wu, Yong Wang, You-Lan Zhu & Zhen-Hua Teng

J. Comp. Math., 2 (1984), pp. 247-256.

Preview Full PDF 1740 23580 Abstract

Yin-Fan Li & Yi-Ming Cao

J. Comp. Math., 2 (1984), pp. 257-262.

Preview Full PDF 1756 22056 Abstract

Yu-Lin Zhou & Guo-Rong Xu

J. Comp. Math., 2 (1984), pp. 263-271.

Preview Full PDF 1756 21672 Abstract

Ben-Yu Guo

J. Comp. Math., 2 (1984), pp. 272-278.

Preview Full PDF 1816 24338 Abstract

Zhong-Ci Shi

J. Comp. Math., 2 (1984), pp. 279-286.

Preview Full PDF 1842 22231 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard